# SDR CA130910003

- Difficulty date: September 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 22,214 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P240
- Condition: Leaking
- Location: Engine Oil
- Part time: 21,300 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI IN TO THE GATE, RAMP PERSONNEL NOTED, SMOKE, COMING FROM RT ENGINE. AFTER SHUTDOWN A 30CM PUDDLE OF CLEAR FLUID NOTICED UNDER THE ENGINE.  MAINTENANCE CARRIED OUT THE EXTERNAL OIL LEAKAGE INSPECTION IAW AMM 79-00-00 AND FOUND THE OIL SUPPLY FILTER HOUSING COVER LEAKING.  O-RING REPLACED IAW AMM 79-21-03.  ENGINE LEAK CHECK RUN WAS PERFORMED WITH NO FURTHER FAULTS.
